MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/thx.39.8.600

Медицинская библиотека · Thorax · 1984

Generalised allergic reactions to aminophylline.

Thompson P J, Gibb W R, Cole P, Citron K M

Клинический случайСтатьяПеревод в очереди

Аннотация

Details of three patients who developed allergic responses to aminophylline are presented, together with data on such reactions compiled from reports submitted to the Committee on Safety of Medicines. Two of the patients developed generalised rashes within one day of starting treatment with oral aminophylline. Other symptoms included malaise and confusion. A third patient had severe generalised symptoms and a high fever, which was reproduced on challenge testing. Forty five of 147 reactions to aminophylline reported to the Committee on Safety of Medicines referred to dermatological or allergic reactions and in two instances exfoliative dermatitis was described. In contrast, only seven of 61 reported reactions to theophylline described skin or allergic responses and in none of these was dermatitis or a specified rash mentioned. The available evidence suggests that ethylenediamine rather than the xanthine component of aminophylline may be the principal cause of the reactions.

Для цитирования: Thompson P J, Gibb W R, Cole P, Citron K M. Generalised allergic reactions to aminophylline.. Thorax. 1984. DOI: 10.1136/thx.39.8.600.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.